Archives

Vol. 5, No. 2

Girish V.R., P. Usha, Roman Edge Semi-Total Block Domination of a Graph, Asia Pac. J. Math., 5 (2018), 139-150.

Eszter Szatmari, Some Properties of Analytic Functions Obtained by Using a Fractional Operator, Asia Pac. J. Math., 5 (2018), 151-172.

M. Sghaier, M. Zaatra, A. Khlifi, Some Laguerre-Hahn Orthogonal Polynomials of Class One, Asia Pac. J. Math., 5 (2018), 173-191.

M. Murali Krishna Rao, B. Venkateswarlu, Tripolar Fuzzy Interior Ideals of a Gamma-Semiring, Asia Pac. J. Math., 5 (2018), 192-207.

M. Murali Krishna Rao, Fuzzy Bi-Interior Ideals of Semigroups, Asia Pac. J. Math., 5 (2018), 208-218.

Qi Wang, Ziting Liu, Stability Analysis of Partial Differential Equations with Piecewise Constant Arguments, Asia Pac. J. Math., 5 (2018), 219-225.

O. Karthiyayini, V. Sivasankari, A New Subclass of Bi-Univalent Functions Associated with Chebyshev Polynomial, Asia Pac. J. Math., 5 (2018), 226-232.

Tanweer Jalal, Ishfaq Ahmad Malik, I-Convergent Triple Sequence Spaces over n-Normed Space, Asia Pac. J. Math., 5 (2018), 233-242.

Hamad Sidi Lafdal, Mohamed El Hamma, (delta, gamma)-Generalized Dunkl Lipschitz Functions in the Space L_Q^2, Asia Pac. J. Math., 5 (2018), 243-249.

Vol. 5, No. 1

Vandana, Deepmala, N. Subramanian and Vishnu Narayan Mishra, The Intuitionistic Triple χ of Ideal Fuzzy Real Numbers over p−Metric Spaces Defined by Musielak Orlicz Function, Asia Pac. J. Math., 5 (2018), 1-13.

Eltiyeb Ali, Ayoub Elshokry, Some Properties of Quasi-Armendariz Rings and Their Generalizations, Asia Pac. J. Math., 5 (2018), 14-26.

Stanislas Ouaro, Malick Zoungrana, Multiplicity of Solutions to Discrete Inclusions with the p(k)-Laplace Kirchhoff Type Equations, Asia Pac. J. Math., 5 (2018), 27-49.

Qi Wang, Xiaoming Wang, Stability and Oscillation of Mixed Differential Equation with Piecewise Continuous Arguments, Asia Pac. J. Math., 5 (2018), 50-59.

Marapureddy Murali Krishna Rao, Fuzzy Soft Ideal, Fuzzy Soft Bi-Ideal, Fuzzy Soft Quasi-Ideal and Fuzzy Soft Interior Ideal Over Ordered Γ−Semiring, Asia Pac. J. Math., 5 (2018), 60-84.

B.A. Frasin, Sufficient Conditions for the Univalence of an Integral Operator, Asia Pac. J. Math., 5 (2018), 85-91.

M.I. Qureshi, Sulakshana Bajaj, Certain Hypergeometric Generating Relations Using Gould’s Identity and Their Generalizations, Asia Pac. J. Math., 5 (2018), 92-108.

Temesgen Desta Leta, Jibin Li, Dynamical Behaviors of Traveling Wave Solutions of a Generalized K(N,2n, -N) Equations, Asia Pac. J. Math., 5 (2018), 109-131.

H. E. Darwish, A.Y. Lashin, R.M. El-Ashwah and E. M. Madar, Majorization Problem for Certain Classes of Analytic Functions Defined by Generalized Operator, Asia Pac. J. Math., 5 (2018), 132-138.

Vol. 4, No. 2

Sahsene Altinkaya and Sibel Yalcin, Estimates on Coefficients of a General Subclass of Bi-Univalent Functions Associated with Symmetric q-Derivative Operator by Means of the Chebyshev Polynomials, Asia Pac. J. Math., 4 (2017), 90-99.

B. Kamaraj and R. Vasuki, Some Oscillation Results for Second Order Difference Equation with a Sublinear Neutral Term, Asia Pac. J. Math., 4 (2017), 100-109.

Mohamed El Hamma and Radouan Daher, Generalization of Titchmarsh’s Theorem for the Fourier Transform, Asia Pac. J. Math., 4 (2017), 110-115.

Veena Mathad, Ali Mohammed Sahal and Vasundhara R.C., The Eccentric Weight of Graphs, Asia Pac. J. Math., 4 (2017), 116-121.

M. I. Qureshi, Deepak Kumar Kabra and Shabana Khan, Some Linear Generating Relations Associated with Even and Odd Degree Polynomials of Lagrange and Subuhi, Asia Pac. J. Math., 4 (2017), 122-136.

N. Shilpa and S. Latha, On Subclasses of Analytic Functions Associated with λ-Spirallike Generalized Sakaguchi Type Functions, Asia Pac. J. Math., 4 (2017), 137-143.

M. Murali Krishna Rao, B. Venkateswarlu and Noorbhasha Rafi, Left Bi-Quasi Ideals of Γ−Semirings, Asia Pac. J. Math., 4 (2017), 144-153.

M. I. Qureshi, Saima Jabee and Sulakshana Bajaj, Some Summation Theorems for Clausen’s Terminating Hypergeometric Series, Asia Pac. J. Math., 4 (2017), 154-158.

Vol. 4, No. 1

Murat Kemal Karacan, Dae Won Yoon and Bahaddin Bukcu, Surfaces of Revolution in the Three Dimensional Simply Isotropic Space $I_3^1$, Asia Pac. J. Math., 4 (2017), 1-10.

A. Rashwan, On Coincidence and Common Fixed Point for ($\phi$, $\psi$)-Weakly Contractive Mappings Via C. Class Functions in G-Metric Spaces, Asia Pac. J. Math., 4 (2017), 11-22.

Ahmed Mohammed Naji and Nandappa D. Soner, The k-Distance Neighborhood Polynomial of Some Graph Operations, Asia Pac. J. Math., 4 (2017), 23-31.

S.P. Vijayalakshmi, T.V. Sudharsan, Coefficient Estimates for Bi-univalent Sakaguchi Type Functions, Asia Pac. J. Math., 4 (2017), 32-37.

I. Qureshi, K. A. Quraishi, B. Khan and A. Arora, Transformations Associated with Quadruple Hypergeometric Functions of Exton and Srivastava, Asia Pac. J. Math., 4 (2017), 38-48.

Subramanian, A. Esi, B. Khan and A. Arora, Wijsman rough $\lambda $-weak Statistical Convergence of Order $\alpha $ of Triple Sequence of Functions, Asia Pac. J. Math., 4 (2017), 49-61.

R.D. Jagatap, Y.S. Pawar, Regular, Intra-regular and Duo $\Gamma$-Semirings, Asia Pac. J. Math., 4 (2017), 62-74.

M. I. Qureshi and M. S. Baboo, Summation Theorems for ${_{p+1}}F_{q}[a\pm m, (\alpha_p); (\beta_q); z]$ via Mellin-Barnes Type Contour Integral and Its Applications, Asia Pac. J. Math., 4 (2017), 75-89.

Vol. 3, No. 2

Mohammed Alatif, Puttaswamy, Laplacian Minimum Boundary Dominating Energy of Graphs, Asia Pac. J. Math., 3 (2016), 99-113.

R. A. Rashwan, H. A. Hammad, Random Fixed Point Theorems for Random Mappings, Asia Pac. J. Math., 3 (2016), 114-135.

K.P.R. Rao, Md. Mustaq Ali, A.S. Babu, Coincidence Point Theorem for Two Pairs of Hybrid Mappings in Complex Valued Metric Spaces, Asia Pac. J. Math., 3 (2016), 136-143.

Ayazul Hasan, h-Purifiable Submodules and Isomorphism of h-Pure Hulls, Asia Pac. J. Math., 3 (2016), 144-152.

M.P. Jeyaraman, T. K. Suresh, Certain Third Order Differential Subordination, Asia Pac. J. Math., 3 (2016), 153-160.

Somayeh Khademloo, Raheleh Mohseni, Unique Positive Solution of Semilinear Elliptic Equations Involving Concave and Convex Nonlinearities In R^N, Asia Pac. J. Math., 3 (2016), 161-172.

Sultan Senan Mahde, Veena Mathad, Some Results on the Edge Hub-Integrity of Graphs, Asia Pac. J. Math., 3 (2016), 173-185.

Deborah Olufunmilayo Makinde, K. J. Afasinu, A.O. Afolabi, Some Properties of Certain Subclasses of Harmonic Univalent Functions, Asia Pac. J. Math., 3 (2016), 186-192.

M.I. Quresh, M.S. Baboo, Summation Theorems for ${_p}F_{q+1}[(\alpha_p);g\pm m, (\beta_q); z]$ via Mellin-Barnes type contour integral and its Applications, Asia Pac. J. Math., 3 (2016), 193-207.

Vol. 3, No. 1

K.P.R. Rao, P. Ranga Swamy, E. Taraka Ramudu, A Unique Common Coupled Fixed Point Theorem for Jungck Type Maps in Complex Valued b-Metric Spaces, Asia Pac. J. Math., 3 (2016), 1-9.

M. I. Qureshi, M. S. Baboo, Some Unified and Generalized Kummer’s First Summation Theorems with Applications in Laplace Transform Technique, Asia Pac. J. Math., 3 (2016), 10-23.

V.H. Badshah, Prakash Bhagat, Satish Shukla, Some Fixed Point Results on (ϕ,L,m)-Weak Contraction in Cone 2-Metric Spaces, Asia Pac. J. Math., 3 (2016), 24-37.

Deepmala, N. Subramanian, Lakshmi Narayan Mishra, The Double Almost (λmµn) Convergence in Γ2−Riesz Space Defined by a Musielak-Orlicz Function, Asia Pac. J. Math., 3 (2016), 38-47.

Abderrahim El Attar, Nonlinear Elliptic Problems Involving the Anisotropic (p(x),q(x)) System, Asia Pac. J. Math., 3 (2016), 48-63.

Sándor Szabó, Bogdán Zaválnij, Reducing Graph Coloring to Clique Search, Asia Pac. J. Math., 3 (2016), 64-85.

N. Subramanian, A. Esi, The ∫χ2λI Statistical Convergence of Fuzzy Numbers over p− Metric Space-II, Asia Pac. J. Math., 3 (2016), 86-98.

Vol. 2, No. 2

H.A. Farzana, B.A. Stephen, M.P. Jeyaraman, Certain Third Order Differential Subordination Results of Meromorphic Multivalent Functions, Asia Pac. J. Math., 2 (2015), 76-87.

M. Kures, N-Root Near Fractions, Asia Pac. J. Math., 2 (2015), 88-93.

M.I. Qureshi, D.K. Kabra, M.S. Baboo, Laplace Transforms of Multiple Hypergeometric Functions Using Mellin-Barnes Type Contour Integration, Asia Pac. J. Math., 2 (2015), 94-107.

S.S. Mahde, V. Mathad, Some Operations in Hub-Integrity of Graphs, Asia Pac. J. Math., 2 (2015), 108-123.

H.M. Hossen, On Starlike and Convex Functions of Complex Order with Fixed Second Coefficient, Asia Pac. J. Math., 2 (2015), 124-133.

Vol. 2, No. 1

R. Daher, S. El Ouadih, Some New Estimates for the Jacobi Transform in The Space L2, Asia Pac. J. Math., 2 (2015), 1-8.

S. Shukla, M. Abbas, Fixed Points of Ordered Fuzzy Cyclic Contractions without Monotone Property, Asia Pac. J. Math., 2 (2015), 9-19.

A.K. Dubey, R. Verma, R.P. Dubey, Coupled Fixed Point Results with C-Distance in Cone Metric Spaces, Asia Pac. J. Math., 2 (2015), 20-40.

R. Daher, S. El Ouadih, NikolSkii-Besov Spaces and Their Approximation Characteristics for Dunkl Harmonic Analysis, Asia Pac. J. Math., 2 (2015), 41-53.

Y. Gholami, K. Ghanbari, On Solvability of Fractional Coupled Hybrid Systems, Asia Pac. J. Math., 2 (2015), 54-68.

R.S. Solai, Star Covering Properties in Paracompact and Paralindelof Spaces, Asia Pac. J. Math., 2 (2015), 69-75.

Vol.1, No. 2

A. Kawauchi, Component-Conservative Invertibility of Links and Samsara 4-Manifolds on 3-Manifolds, Asia Pac. J. Math., 1 (2014), 86-106.

F.S. Al Sarari, S. Latha, A Note on Symmetrical Functions Defined by a Differential Operator, Asia Pac. J. Math., 1 (2014), 107-115.

A. Chahbi, S. Kabbaj, Linear Maps Preserving Essentially Numerical Range and Essentially Unitary Operator, Asia Pac. J. Math., 1 (2014), 116-126.

A.S. Saluja, D. Magarde, P.K. Jhade, Fixed Point of Fuzzy Mappings in Hilbert Spaces, Asia Pac. J. Math., 1 (2014), 127-133.

G. Singh, G. Singh, Estimate of Second Hankel Determinant for a Subclass of Analytic Functions with Respect to Symmetric Points, Asia Pac. J. Math., 1 (2014), 134-140.

S. Sriram, D. Ranganayakulu, I. Venkat, K.G. Subramanian, Eccentric Digraphs of Trees, Asia Pac. J. Math., 1 (2014), 141-149.

H.S. Özarslan, On Generalized Absolute Matrix Summability, Asia Pac. J. Math., 1 (2014), 150-156.

F.S. Al Sarari, S. Latha, Certain Results on (2j, k)-Symmetric Points, Asia Pac. J. Math., 1 (2014), 157-163.

R.S. Solai, G-Compactness Like Properties in Generalized Topological Spaces, Asia Pac. J. Math., 1 (2014), 164-175.

M. Boujeddaine, R. Daher, M. El Hamma, Sobolev Spaces for the Dunkl Operator on The Real Line, Asia Pac. J. Math., 1 (2014), 176-181.

M. Vijayashree, R. Uthayakumar, A Two Stage Supply Chain Model with Selling Price Dependent Demand and Investment for Quality Improvement, Asia Pac. J. Math., 1 (2014), 182-196.

M. Palanivel, R. Uthayakumar, A Production-Inventory Model with Variable Production Cost and Probabilistic Deterioration, Asia Pac. J. Math., 1 (2014), 197-212.

S.S. Varma, T. Rosy, Region of Variability of Subclasses of Univalent Functions, Asia Pac. J. Math., 1 (2014), 213-224.

R. Ezhilarasi, T.V. Sudharsan, A Subclass of Harmonic Univalent Functions Defined by an Integral Operator, Asia Pac. J. Math., 1 (2014), 225-236.

Vol.1, No. 1

G. Singh, Coefficient Inequality for a Sub-Class of Generalized Sakaguchi Type Functions, Asia Pac. J. Math., 1 (2014), 1-9.

R. Vijaya, T.V. Sudharsan, On a New Subclass of Univalent Functions Defined by Rafid-Operator, Asia Pac. J. Math., 1 (2014), 10-20.

D.O. Makinde, On a Generalized Property of Certain Subclasses of Univalent Integral Operator, Asia Pac. J. Math., 1 (2014), 21-24.

S. Tam, Some New Results on Three-Step Iterations with Errors for Strongly Successively Pseudocontractions, Asia Pac. J. Math., 1 (2014), 25-36.

M.A. Moghaddam, Some Results on 2-Best Coapproximation in Quotient Generalized 2-Normed Spaces, Asia Pac. J. Math., 1 (2014), 37-43.

A. Gupta, Coupled Common Fixed Point Results in Ordered S−Metric Spaces, Asia Pac. J. Math., 1 (2014), 44-66.

A. Gupta, Fixed Point and Common Fixed Point Theorems in Cone Ball-Metric Spaces, Asia Pac. J. Math., 1 (2014), 67-85.